# SDR UALA2013012100341

- Difficulty date: January 19, 2013
- Submitted: January 29, 2013
- Operation: Air carrier
- Aircraft: N516UA
- Make and model: Boeing 757222
- Aircraft serial: 24860
- Aircraft time: 72,295 hours, 26,996 cycles
- Engine: Pwa PW2037
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Condition: Corroded
- Location: Bs 1787
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERNAL TAIL AREA ABOVE CENTER HORIZONTAL STAB,  BS 1787 BETWEEN S4-5R APU INLET FWD EDGE METAL ATTACH FLANGE HAS CORROSION AT A NUT PLATE.  REMOVED CORROSION ON APU INLET ATTACH FLANGE FOUND TO BE OUT OF LIMITS IAW SRM 53-80-15.  REPAIRED APU INLET.  MAJOR REPAIR
